# SDR SWAA2024082609965

- Difficulty date: July 6, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL LOCATED BTW BS 986.5 TO BS 1006 LBL 12 WL 208.1 AT AFT GALLEY AREA 2024-420806<[01] REPLACED INTERCOSTAL LOCATED BTW BS 986.5 TO BS 1006 LBL 12 WL 208.1 AT AFT GALLEY AREA IAW SRM B737-700 51-40-02;51-10-02 ITEM 9 AND DWG 147A5600 SHEET 33 REV B. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED INTERCOSTAL LOCATED BTW BS 986.5 TO BS 1006 LBL 12 WL 208.1 AT AFT GALLEY AREA IAW SRM B737-700 51-40-02;51-10-02 ITEM 9 AND DWG 147A5600 SHEET 33 REV B. SEE INDIVIDUAL SIGN OFF BELOW. TASK COMPLETED
